• Amused
  • Angry
  • Annoyed
  • ArrgPirate
  • atwork
  • Awesome
  • Bemused
  • Cocky
  • Cool
  • Crazy
  • Crying
  • deejayn
  • Depressed
  • Down
  • drinking
  • Drunk
  • eating
  • editing
  • Embarrased
  • Enraged
  • Friendly
  • gamingpc
  • gamingps
  • gamingsteam
  • gamingxbox
  • Geeky
  • Godly
  • Happy
  • hatemailing
  • Hungry
  • Innocent
  • lagging
  • livestreaming
  • loving
  • lurking
  • Meh
  • netflix
  • nostatus
  • Poorly
  • raging
  • Sad
  • Secret
  • Shy
  • Sneaky
  • Tired
  • trolling
  • Wtf
  • youtuber
  • zombies
  • Page 3 of 3 FirstFirst 123
    Results 21 to 29 of 29

    Thread: Primo e with redness and fever after injecting

    1. #21
      Senior Member
      This user has no status.
       
      I am:
      ----
       
      Zeus-Sr's Avatar
      Join Date
      Dec 2017
      Posts
      648
      Post Thanks / Like
      Rep Power
      1531
      I inj two bottles of robo's primo with no problem. But with high dosage inj like his 200 mg primo I only try 1 ml first to see how my body reacts with the higher concentration. Then later in the day I will pin another. Aren't the higher concentrations made with more EO? Not sure robos is. How do you react to high EO concentrations.

      I have heard of flu like symptoms from Bold Ace and Cyp because it gets absorbed too fast for the body unlike EQ.

    2. Likes Orangepoker, Slim1985 liked this post
    3.    Sponsored Links

      Primo e with redness and fever after injecting Primo e with redness and fever after injecting
      ----
    4. #22
      Member
      This user has no status.
       
      I am:
      ----
       
      cherrybombfitnes's Avatar
      Join Date
      Feb 2017
      Posts
      262
      Post Thanks / Like
      Rep Power
      1123
      Quote Originally Posted by Railroader View Post
      So I ordered 3 vials of primo e from robolics and customer service was on point. Got the product and pinned 2cc afterwards I have been running fever and have experienced a lot of redness at injection site. I emailed robolics and explained to him the issue and if there was anything I could do to help the current situation I am in and his exact words were verbatum.... Don't pin 400mg.....? Now by no means am I the most intelligent person but that wonderful input crossed my mind already but doesn't help me to treat what my body is currently going through. After seeing and experiencing first hand how much this source cares for his clients is beyond disappointing. But, if anyone else has any helpful info because I am at work and can barely walk.
      Bro, you just have some typical PIP. I havenít gotten it from his primo but thereís nothing he can do about your issue at this point. Iím not sure what you want him to do. Take some pain killers and/ or anti inflammatories. Some people get PIP and some donít if theyíve been pinning consistently for a long time. I suspect your injection spot was a bit virgin. It does take some extra work to get primo into an enanthate ester so perhaps the solvents have caused a reaction. The PIP and fever youíre experiencing isnít because you got bad gear or anything, it just happens sometimes. Hydrate and donít drink alcohol for a few days. I would even take some magnesium.


      Robolics Labs Intelligence

    5. ----
    6. #23
      Member
      This user has no status.
       
      I am:
      ----
       
      cherrybombfitnes's Avatar
      Join Date
      Feb 2017
      Posts
      262
      Post Thanks / Like
      Rep Power
      1123

      Primo e with redness and fever after injecting

      His response probably wasnít quite as sarcastic as it may seem although I could be wrong. But from my perspective his response was a simple suggestion since you were emailing him about something he canít do anything about. He is always very accommodating when people have problems but he canít stop your PIP. If you asked him what to do or not to do to avoid this situation again that sounds like a pretty reasonable and logical suggestion to me. PIP can happen to anybody and the best thing to try if you inject again is to inject smaller doses several times a week. Thatís how I always do all of my compounds and I never get PIP unless itís a suspension or very short acting Ester.


      Robolics Labs Intelligence
      Last edited by cherrybombfitnes; 04-18-2018 at 02:11 AM.

    7. ----
    8. #24
      Member
      This user has no status.
       
      I am:
      ----
       

      Join Date
      Dec 2015
      Posts
      201
      Post Thanks / Like
      Rep Power
      114
      you don't need antibiotics for this type of thing. you cannot develop an infection like magic that fast. an infection will take many many days to show up

      your body is simply reacting to the oil and it has some sort of allergic reaction. this type of thing happens to me all the time and i've been pinning over a decade. it isn't a big deal. just avoid that spot and you can take some advil to help with the fever

    9. Likes cherrybombfitnes liked this post
    10. ----
    11. #25
      Member
      is beast mode
       
      I am:
      Hungry
       

      Join Date
      Feb 2016
      Location
      your mom's house
      Posts
      251
      Post Thanks / Like
      Rep Power
      5930
      Can't do primo

    12. ----
    13. #26
      Member
      This user has no status.
       
      I am:
      ----
       
      Saltydog's Avatar
      Join Date
      Nov 2017
      Posts
      113
      Post Thanks / Like
      Rep Power
      440
      Im almost done with my second bottle of his 200mg primo with no issues. get a little PIP from it at 1ml injects I wouldnt even want to try a 2ml inject of it. My experience with primo is that its got some kick..

    14. ----
    15. #27
      Senior Member
      is test saturated
       
      I am:
      Innocent
       
      Couchlockd's Avatar
      Join Date
      Jan 2018
      Location
      Earth
      Posts
      1,043
      Post Thanks / Like
      Rep Power
      4163
      RICE
      rest ice compression elevation

      no heat
      "my mother spoke to me in that tone once.....ONCE!!

    16. ----
    17. #28
      Junior Member
      This user has no status.
       
      I am:
      Hungry
       

      Join Date
      Oct 2016
      Posts
      24
      Post Thanks / Like
      Rep Power
      42
      Been using robos primo 200 for 3 weeks now 1.5ml mixed with test twice a week , no pip at all in my shoulders , Shit is for real.

    18. ----
    19. #29
      Junior Member
      is An Iron Fanatic
       
      I am:
      Awesome
       

      Join Date
      Mar 2013
      Posts
      28
      Post Thanks / Like
      Rep Power
      23
      A lot of the guys up here have said this , but it does happen to pretty much everybody at some point in their pinning career .
      If I happen to get the redness at the pin site and fever , I'll take some ibuprofen , and either elevate the area , that's if you pin quads , and or take a hot shower and massage the area under hot water , that usually helps me tremendously !!!

    20. ----
    21. Primo e with redness and fever after injecting
    Page 3 of 3 FirstFirst 123

    Similar Threads

    1. 1st cycle - fever-like symptoms
      By kimmy6 in forum Anabolic Steroid Discussion
      Replies: 12
      Last Post: 02-03-2018, 09:25 AM
    2. fever from testosterone injections?
      By tarzannigga in forum Anabolic Steroid Discussion
      Replies: 29
      Last Post: 12-02-2016, 12:51 PM
    3. tne .. test tren Stan base and fever
      By soopafli in forum General Discussion
      Replies: 1
      Last Post: 07-30-2014, 03:12 PM
    4. Fever
      By bigslik in forum General Discussion
      Replies: 4
      Last Post: 05-13-2013, 02:45 PM

    Tags for this Thread

    Bookmarks

    Posting Permissions

    • You may not post new threads
    • You may not post replies
    • You may not post attachments
    • You may not edit your posts
    •  
    Primo e with redness and fever after injecting Primo e with redness and fever after injecting